MAUDE Adverse Event Report: JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD. KOZEE

JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD. KOZEE
Model Number M21505
Medical Device Problem Codes No Audible Prompt/Feedback (2282); Output Problem (3005)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient went under a 6hr heart surgery.The hospital used 505 blower without blanket.The patient experienced a second degree burn on both legs.The hospital is claiming that our equipment did not have alarm or automatically stop when overheating.The hospital's biomed group did a test showing that our blower continued blowing even when the temperature at the air hose hitting 63 degrees.
 
Additional Manufacturer Narrative
Gentherm medical, llc., is representing the manufacturer and is submitting this report on their behalf.The injury occurred on the lower limb (both legs).The hospital was free hosing and not using a blanket as required with this warming device.This is a misuse case.Engineering checked the alarms, and they are working properly but the audio is low.From the report description and engineers' onsite feedback, the user did not use blankets but directly warmed the patient with the device hose.In the ifu, there are several warnings regarding the overheat, requiring using the device with blankets.The warning language specifically mentions: "fix all hoses, do not warm the patient without a body surface heating blanket." this is a misuse case.

Brand Name
KOZEE
Common Device Name
KOZEE
Manufacturer (Section D)
JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD.
no. 8, jiaobei hengkeng south
jianghai district
jiangmen city, guangdong province 52904 0
CH  529040
Manufacturer (Section G)
JIANGMEN DACHENG MEDICAL EQUIPMENT CO., LTD.
no. 8, jiaobei hangkeng south
jianghai district
jiangmen city, guangdong province 52904 0
CH   529040
Manufacturer Contact
lynne fu
no. 8 jiaobei hengkeng south
jaingmen district
jiangmen city, guangdong province 52904-0
CH   529040
MDR Report Key22902938
Report Number3010168054-2025-00004
Device Sequence Number21036168
Product Code DWJ
UDI-Device Identifier08973920006730
UDI-Public08973920006730
Combination Product (Y/N)Y
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM21505
Device Catalogue Number505
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown